# SDR FDEA202408231167

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 66,753 hours, 26,240 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B3700900000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FLOOR PANEL AT 5L FOR ACCESS TO SEAT TRACK A CRACK WAS FOUND ON THE AFT SIDE OF THE FLOOR PANEL   MPN: R532B3709.00000 FABRICATED NEW FLOORBOARD (PNL# R532B3709.00000.) AT 5L BETWEEN FR42-STA. 2718 -FR43-  STA. 2771, IN REF TO FEDEX DRW# SRZ-25-005 AND AIRBUS 300-600 SRM: 53-10-20 PARA 6A-10. THIS   A MAJOR REPAIR. INSTALLTION OF FLOORBOARD WILL BE ACCOMPLISHED ON NR# 003, WO#   89161.
